# SDR P5CA2021092600363

- Difficulty date: September 26, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 7998013
- Part serial: 900324
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START EICAS R ENG BLEED OFF REMAINED ILLUMINATED. QRH READ, DDG CONSULTED, NOT FC DEFERRABLE( REMOVED AND REPLACED #2 ENG PRSOV IAW B767 AMM 36-11-09. PERFORMED ENGINE IDLE RUN IAW B767 AMM 71-00-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.  )
